# SDR UIEA2021102902303

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,154 hours, 19,102 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP EICAS ON DESCENT.( PERF FIM 28-22 FT 819 AND RESET K10704 GFI RELAY, OPS CHECK NORMAL PER AMM 28-22-00, WIRING CHECK OK PER WDM 28-22-11. )
